# SDR HALA20250430118

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 54,704 hours, 8,553 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 42,391 hours, 6,670 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - PER T/C NEEDED TO INSPECT NO.1 ENGINE GREEN SYSTEM . UPON INSPECTION OF NO.1 ENGINE GREEN SYSTEM , FOUND PRESSURE HOSE CHAFING AGAINST SUCTION HOSE. NEED TO REPLACE PRESSURE HOSE ON NO. 1 ENGINE. REMOVED & REPLACED NO. 1 ENGINE GREEN SYSTEM PRESSURE HOSE PER AMM 29-11-49-000-809-A / 29-11-49-400-809 A . LEAK CHECK GOOD. SECURITY CHECK GOOD. OK FOR SERVICE.
